# SDR CA030114008

- Difficulty date: January 10, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 14,835 hours
- Engine: Ge CF343A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB RIGHT ENGINE ITT ROSE TOWARDS 860 DEG. THROTTLES PULLED BACK AND ITT RISE RESTORED. UNABLE TO GET CRUISE POWER BELOW 860 DEG ITT FL 310 IN CRUISE 860 DEG AT 94 PERCENT CRUISE 93.2 PERCENT AT FL 330. MAINTENANCE BOROSCOPED ENGINE AND FOUND THREE COMPRESSOR SECTIONS WITH BLADE DAMAGE ENGINE REPLACED AS PER AMM.
